Cohomology of operator algebras. III : reduction to normal cohomology
Bulletin de la Société Mathématique de France, Volume 100  (1972), p. 73-96
@article{BSMF_1972__100__73_0,
     author = {Johnson, B.E. and Kadison, Richard V. and Ringrose, John R.},
     title = {Cohomology of operator algebras. III : reduction to normal cohomology},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {100},
     year = {1972},
     pages = {73-96},
     doi = {10.24033/bsmf.1731},
     zbl = {0234.46066},
     mrnumber = {47 \#7454},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1972__100__73_0}
}
Johnson, B.E.; Kadison, Richard V.; Ringrose, John R. Cohomology of operator algebras. III : reduction to normal cohomology. Bulletin de la Société Mathématique de France, Volume 100 (1972) , pp. 73-96. doi : 10.24033/bsmf.1731. http://www.numdam.org/item/BSMF_1972__100__73_0/

[1] Akemann (C. A.). - The dual space of an operator algebra, Trans. Amer. math. Soc., t. 126, 1967, p. 286-302. | MR 34 #6549 | Zbl 0157.44603

[2] Day (M. M.). - Amenable semi-groups, Illinois J. Math., t. 1, 1957, p. 509-544. | MR 19,1067c | Zbl 0078.29402

[3] Dixmier (J.). - Les algèbres d'opérateurs dans l'espace hilbertien. 2e édition. - Paris, Gauthier-Villars, 1969 (Cahiers scientifiques, 25). | Zbl 0175.43801

[4] Hochschild (G. P.). - On the cohomology groups of an associative algebra, Annals of Math., t. 46, 1945, p. 58-67. | MR 6,114f | Zbl 0063.02029

[5] Johnson (B. E.). - Cohomology in Banach algebras (to appear).

[6] Kadison (R. V.). - Derivations of operator algebras, Annals of Math., t. 83, 1966, p. 280-293. | MR 33 #1747 | Zbl 0139.30503

[7] Kadison (R. V.) and Ringrose (J. R.). - Cohomology of operator algebras, I: Type I von Neumann algebras, Acta Math., Uppsala, t. 126, 1971, p. 227-243. | MR 44 #809 | Zbl 0209.44501

[8] Kadison (R. V.) and Ringrose (J. R.). - Cohomology of operator algebras, II: Extended cobounding and the hyperfinite case, Arkiv. för Mat., t. 9, 1971, p. 55-63. | MR 47 #7453 | Zbl 0214.38402

[9] Takesaki (M.). - On the conjugate space of an operator algebra, Tôhoku math. J., t. 10, 1958, p. 194-203. | MR 20 #7227 | Zbl 0089.10703